Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the structure of equilibrium phase transitions within the gradient theory of fluids

Authors: Morton E. Gurtin and Hiroshi Matano
Journal: Quart. Appl. Math. 46 (1988), 301-317
MSC: Primary 49B21; Secondary 73G10, 76A02, 80A20
DOI: https://doi.org/10.1090/qam/950604
MathSciNet review: 950604
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 49B21, 73G10, 76A02, 80A20

Retrieve articles in all journals with MSC: 49B21, 73G10, 76A02, 80A20

Additional Information

DOI: https://doi.org/10.1090/qam/950604
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society